# SDR AU960593

- Difficulty date: April 22, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication Sys
- Condition: Faulty
- Location: Lg Position Ind
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR INDICATION SYSTEM FAULTY - EXTENSIVE INVESTIGATION COULD FIND NO FAULT WITH THE SYSTEM
